# SDR VNAA9607010

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, CREW REPORTED THAT THE LEFT HAND POWER LEVER WOULD NOT ADVANCE ABOVE THE FLIGHT IDLE GATE, CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  OUT STATION MX  CLEANED AND LUBRICATED THE LEFT HAND POWER LEVER PRIMARY LOW PITCH STOP MECHANISM  I.A.W. M.M. 76-10-00.  GROUND RUNS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
